# SDR CALA2011110800726

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 43,815 hours, 22,892 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lock
- Condition: Failed
- Location: Gear Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF GEAR HANDLE STAYED IN THE LOCKED POS.  COULD NOT RAISE GEAR, RAN CHECK LIST.  RELEASED UP LOCK TRIGGER GEAR CAME UP APPERS THE LEVER LOCK FAILED.  JACKED A/C PER AMM 07-11-11-582-020 AND OPS CHECKED LANDING GEAR PER AMM 32-32-00-715-001 AND AMM 32-33-00-735-005, OPS CHECK NORMAL.
